Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Weak convergence of quadratically Gaussian measures

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Yu. M. Ryzhov, “Quadratically Gaussian processes,” Teor. Veroyatn. Mat. Statist., No. 16, 111–121 (1977).

  2. 2.

    Yu. M. Ryzhov, “On quadratically Gaussian measures,” Teor. Sluchainykh Protsessov, No. 11, 93–97 (1983).

  3. 3.

    Yu. M. Ryzhov, “A class of probability measures in Hilbert space,” Teor. Veroyatn. Mat. Statist., No. 37, 84–89 (1987).

  4. 4.

    Yu. M. Ryzhov, “A limit theorem for random functions derived from quadratic forms in Gaussian random variables,” Ukr. Mat. Zh.,40, No. 4, 487–493 (1988).

  5. 5.

    Yu. M. Ryzhov, “A new limit thoerem for Gaussian processes possessing the Baxter property,” Teor. Sluchainykh Protsessov, No. 15, 60–66 (1987).

  6. 6.

    B. A. Sevast'yanov, “A class of limit distribution laws of quadratic forms in normal variables,” Teor. Veroyatn. Primen.,6, No. 3, 368–382 (1961).

  7. 7.

    E. Lukacs, Characteristic Functions, Stechert-Häfner, New York (1960).

  8. 8.

    A. I. Markushevich, Theory of Analytic Functions [in Russian], Nauka, Moscow (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 5, pp. 626–631, May, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ryzhov, Y.M. Weak convergence of quadratically Gaussian measures. Ukr Math J 41, 542–546 (1989). https://doi.org/10.1007/BF01060540

Download citation

Keywords

  • Weak Convergence
  • Gaussian Measure